# SDR VJ9800488

- Difficulty date: September 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICJW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21355
- System (JASC): 5241 · Galley Doors
- Part: Door
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LWR EDGE OF O/B COMPARTMENT DOOR CORRODED ON G-2 GALLEY.  REMOVED O/B COMPT DOOR CORROSION OUT OF LIMITS IAW SRM 51-40-10.  FABRICATED NEW DOOR AND INSTALLED IAW SRM 51-40-10.
